Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("DSMHA4")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6601

  • Page / 265

Export

Selection :

  • and

A construction for doubly pandiagonal magic squaresWEN LI; DIANHUA WU; FENGCHU PAN et al.Discrete mathematics. 2012, Vol 312, Num 2, pp 479-485, issn 0012-365X, 7 p.Article

Bipartite variation of the cheesecake factory problem: mH (k, 21 + 1)-factorization of Kn,nCHITRA, V; MUTHUSAMY, A.Discrete mathematics. 2012, Vol 312, Num 2, pp 381-389, issn 0012-365X, 9 p.Article

Characterizing almost-median graphs IIKLAVZAR, Sandi; SHPECTOROV, Sergey.Discrete mathematics. 2012, Vol 312, Num 2, pp 462-464, issn 0012-365X, 3 p.Article

Complete m-spotty weight enumerators of binary codes, Jacobi forms, and partial Epstein zeta functionsSUZUKI, Kazuyoshi.Discrete mathematics. 2012, Vol 312, Num 2, pp 265-278, issn 0012-365X, 14 p.Article

Large Cayley digraphs of given degree and diameterVETRIK, Tomáš.Discrete mathematics. 2012, Vol 312, Num 2, pp 472-475, issn 0012-365X, 4 p.Article

List 2-facial 5-colorability of plane graphs with girth at least 12BORODIN, O. V; IVANOVA, A. O.Discrete mathematics. 2012, Vol 312, Num 2, pp 306-314, issn 0012-365X, 9 p.Article

Measures of edge-uncolorabilityMKRTCHYAN, Vahan V; STEFFEN, Eckhard.Discrete mathematics. 2012, Vol 312, Num 2, pp 476-478, issn 0012-365X, 3 p.Article

Regular embeddings of Cartesian product graphsZHANG, Jun-Yang.Discrete mathematics. 2012, Vol 312, Num 2, pp 258-264, issn 0012-365X, 7 p.Article

Singular matrices with restricted rows in vector spaces over finite fieldsANH VINH, Le.Discrete mathematics. 2012, Vol 312, Num 2, pp 413-418, issn 0012-365X, 6 p.Article

Algebraic Graph Theory - A Volume Dedicated to Gert Sabidussi on the Occasion of His 80th BirthdayHELL, Pavol; IMRICH, Wilfried; NESETRIL, Jaroslav et al.Discrete mathematics. 2012, Vol 312, Num 1, issn 0012-365X, 196 p.Serial Issue

Weak geodesic topology and fixed finite subgraph theorems in infinite partial cubes I. Topologies and the geodesic convexityPOLAT, Norbert.Discrete mathematics. 2012, Vol 312, Num 1, pp 47-60, issn 0012-365X, 14 p.Article

Kotzig frames and circuit double coversXIAODONG ZHANG; ZHANG, Cun-Quan.Discrete mathematics. 2012, Vol 312, Num 1, pp 174-180, issn 0012-365X, 7 p.Article

Cut locus structures on graphsITOH, Jin-Ichi; VILCU, Costin.Discrete mathematics. 2012, Vol 312, Num 3, pp 524-531, issn 0012-365X, 8 p.Conference Paper

Minimally contraction-critically 6-connected graphsANDO, Kiyoshi; FUJITA, Shinya; KAWARABAYASHI, Ken-Ichi et al.Discrete mathematics. 2012, Vol 312, Num 3, pp 671-679, issn 0012-365X, 9 p.Conference Paper

On local maximum stable set greedoidsLEVIT, Vadim E; MANDRESCU, Eugen.Discrete mathematics. 2012, Vol 312, Num 3, pp 588-596, issn 0012-365X, 9 p.Conference Paper

On sizes of complete arcs in PG(2, q)BARTOLI, Daniele; DAVYDOV, Alexander A; FAINA, Giorgio et al.Discrete mathematics. 2012, Vol 312, Num 3, pp 680-698, issn 0012-365X, 19 p.Conference Paper

Sampling complete designsGIUZZI, L; PASOTTI, A.Discrete mathematics. 2012, Vol 312, Num 3, pp 488-497, issn 0012-365X, 10 p.Conference Paper

A class of constacyclic codes over Fp + vFp and its Gray imageSHIXIN ZHU; LIQI WANG.Discrete mathematics. 2011, Vol 311, Num 23-24, pp 2677-2682, issn 0012-365X, 6 p.Article

A direct bijection between descending plane partitions with no special parts and permutation matricesSTRIKER, Jessica.Discrete mathematics. 2011, Vol 311, Num 21, pp 2581-2585, issn 0012-365X, 5 p.Article

A lattice point problem on the regular treeDOUMA, Femke.Discrete mathematics. 2011, Vol 311, Num 4, pp 276-281, issn 0012-365X, 6 p.Article

A new approach and generalizations to some results about mock theta functionsBRIETZKE, E. H. M; SANTOS, J. P. O; SILVA, R et al.Discrete mathematics. 2011, Vol 311, Num 8-9, pp 595-615, issn 0012-365X, 21 p.Article

A note on 3-Steiner intervals and betweennessCHANGAT, Manoj; LAKSHMIKUTTYAMMA, Anandavally K; MATHEWS, Joseph et al.Discrete mathematics. 2011, Vol 311, Num 22, pp 2601-2609, issn 0012-365X, 9 p.Article

A note on cyclic almost difference familiesXIN WANG; JINHUA WANG.Discrete mathematics. 2011, Vol 311, Num 8-9, pp 628-633, issn 0012-365X, 6 p.Article

Alternating permutations and the mth descentsKURSUNGÖZ, Kağan; AE JA YEE.Discrete mathematics. 2011, Vol 311, Num 22, pp 2610-2622, issn 0012-365X, 13 p.Article

Congruences for generalized Frobenius partitions with 4 colorsNAYANDEEP DEKA BARUAH; BIPUL KUMAR SARMAH.Discrete mathematics. 2011, Vol 311, Num 17, pp 1892-1902, issn 0012-365X, 11 p.Article

  • Page / 265